# SDR USAA2012041100001

- Difficulty date: April 10, 2012
- Submitted: April 11, 2012
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- Aircraft time: 62,382 hours, 41,764 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED SEAT 4A EMERGENCY LIGHT LENS MISSING.  MAINTENANCE INSTALLED LENS.
